Soliton switching in a variable nonlinear coupler

I. M. Skinner*, G. D. Peng, B. A. Malomed, P. L. Chu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


Coupling and switching of solitons in a nonlinear coupler whose coupling varies with longitudinal distance is examined. Within the variational approximation, an exact solution which describes complete coupling is found. The accuracy of this approximation is shown to be good.

Original languageEnglish
Pages (from-to)493-497
Number of pages5
JournalOptics Communications
Issue number4-6
StatePublished - 1995
Externally publishedYes


Dive into the research topics of 'Soliton switching in a variable nonlinear coupler'. Together they form a unique fingerprint.

Cite this